# SDR YENA20121114645

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 14,807 hours, 8,674 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Electronic Unit
- Part number: 4165001007
- Part serial: 1004A
- Condition: Failed
- Location: Horiz Stab
- Part time: 16,630 hours, 10,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 952 MCO-BOS, CREW DECLARED EMERGENCY DUE TO PITCH TRIM FAIL.  REMOVED AND REPLACED HSACE ELECTRONIC UNIT PER AMM 27-43-01.  OPS CHECK PER 27-40-00-710-801A.  INSPECTED WIRING HARNESS PER AWM 27-43-51, CHECK NORMAL.
